# SDR MALA110021

- Difficulty date: January 21, 2011
- Submitted: February 5, 2011
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 5,947 hours, 3,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 294-299
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE,  BURNED RIVETS, STRINGER 18R, STA 294 & 299, STRINGER 17R, STA 370, STRINGER 13R, STA 384 BEYOND LIMITS.  DAMAGE CUT OUT AND DOUBLERS INSTALLED IAW EO R55013.
